... I started taking 1 mg 3x a day over 5 years ago. Lately I have started developing bruises in placed I do not remember hitting (arms, legs, underarms and most recently on my breasts. I have a rather large and very purple bruise under my left breast. My boyfriend of almost 4 years insists it is a hickey and that I am cheating on him. I am dumbfounded and extremely hurt. I also have a left ovarian cyst which I am having surgically removed in Oct. and I am taking Lamictal, Tricor and Omeprazole which also show unusual bruising/bleeding as side effects. Can anyone related? Thanks, I am really hurt by his reaction and guess need vindication that he is full of s***
Your best bet is to get this checked out with your doc,i dont have the answer you are looking for,but i would recommend you go speak to him/her about your symptoms. Easy Bruising is listed as side effeect on many meds,but just to be sure and to put you and your boyfriends mind at ease,get it checked professionally,although i might add,get it checked for your own concern,its upto your boyfriend to believe what you tell him.You have enough to content with what with having surgery next month.
Take care and best wishes in finding the answer to your bruising,maybe some off the others will be along and can help you more! If not get it checked with your doc
The very best person to ask this of would be a pharmacist, and do give all the medications you are on, even over the counter meds, but I suspect you are right, it is once of the meds or the combo you are taking that is causing this. Pharmacists ARE the true medication experts. I don't blame you for being pissed about the accusation and there was/is a full moon, if he keeps acting up in the next few days, accuse him of being a werewolf. That was a joke of course, but even I have shown some extra aggression during a full moon. You do need to mention this to the dr, as the easy bruising could be a sign you may bleed more during the surgery, which the dr should know about. Best of Luck for your surgery and hope your bf calms down. Have your pharmacist print a full list of side effects from your medications and hand them to the wolfman. Pattishan
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello, I have been taking 1mg each night of Clonazepam for a year now and have noticed some strange?
Posted 12 Sep 2010 • 1 answer
Posted 30 Jan 2013 • 1 answer
Posted 13 May 2016 • 0 answers
Posted 22 Aug 2016 • 2 answers
Posted 24 May 2017 • 2 answers